For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 3, Number 3, 2013, Pages 239-249                                                                DOI:10.11948/2013017
Periodic Solution for High-order Differential System
Zhibo Cheng,Jingli Ren
Keywords:High-order, differential system
Abstract:
      Sufficient conditions are presented for theexistence and stability of periodic solutions for a high-order differential system.Besides, an example is given to illustrate the result.
PDF      Download reader